# SDR 2WAA2012FA0000303

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-82
- Aircraft serial: 49507
- Aircraft time: 44,887 hours, 32,843 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RIGHT LAVATORY SMOKE DETECTOR WENT OFF AND THE FLIGHT ATTENDANT REPORTED SMELL OF SMOKE.  INSPECTED AREA OF AFT VENTRAL AIRSTAIRS AND FOUND THE DUCT BETWEEN THE RT ACM AND PRIMARY HEAT EXCHANGER HAD BECOME SEPARATED.  RECONNECTED RT ACM TO PRIMARY HEAT EXCHANGER PER MD80 AMM21-51-01, 21-51-04 AND OPS CHECKED THE AIR CONDITIONING SYSTEM PER MD80 AMM 21-00-00.  NO LEAKS OR DEFECTS NOTED.  OPS CHECKED ALL LAV SMOKE DETECTOR PER MD80 AMM 26-14-00.  OPERATED A/C PACKS, LT & RT, PER 21-00-00, FOR 30 MINUTES, NO SMOKE DETECTOR ALARMS SOUNDED AND NO SMOKE ODORS WERE DETECTED DURING TEST.
